# SDR JRAA20160229001

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N810TA
- Make and model: Boeing 737275C
- Aircraft serial: 21116
- Aircraft time: 69,968 hours, 63,854 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 2690268
- Part serial: 370
- Condition: Leaking
- Location: Fuel System
- Part time: 69,968 hours, 63,854 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL TANK DUMPING FUEL INTO CTR TANK IN FLIGHT.  TURNED ON CTR TANK RT BOOST PUMP & TURNED OFF RT TANK FUEL PUMPS.  LANDED WITH 5400 LBS LT TANK, 4000 LBS RT TANK & 2000 LBS IN CTR TANK.  FLIGHT BEGAN WITH 16000 LBS FUEL ON BOARD & CTR TANK ALMOST EMPTY.  CARGO FLIGHTS ARE OF 30 MINS DURATION & CTR FUEL TANK ALMOST NEVER USED AT ALL.  ACFT TURNED AROUND & LANDED BACK AT AIRPORT.  TOTAL FLIGHT TIME 0.6 HRS, BLOCK 8.  REPLACED CTR TANK ON WAY FUEL CHECK VLV.  FLAPPER RETURN SPRING WAS BROKEN, TOP & BOTTOM FLAPPERS REMAINED OPEN ALLOWING FUEL MIGRATION BACK INTO CTR TANK FROM RT WING TANK.  FUEL MIGRATION ISSUES NOW RESOLVED.
